# SDR SWAA2022022319048

- Difficulty date: September 9, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 41,752 hours, 24,575 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Drain
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND A CRACK AT THE INBD SIDE OF THE FUSELAGE DRAIN HOLE IN THE LOWER CORD (MARKED) / REPAIRED PER EA 1-757-15481 PART 2
